|
|
Publications in Math-Net.Ru |
Citations |
|
2023 |
1. |
O. N. German, “An analogue of Mahler's transference theorem for multiplicative Diophantine approximation”, Dokl. RAN. Math. Inf. Proc. Upr., 510 (2023), 18–22 ; Dokl. Math., 107:2 (2023), 101–104 |
2. |
O. N. German, N. G. Moshchevitin, “On the transference principle and Nesterenko's linear independence criterion”, Izv. RAN. Ser. Mat., 87:2 (2023), 56–68 ; Izv. Math., 87:2 (2023), 252–264 |
1
|
3. |
O. N. German, “Geometry of Diophantine exponents”, Uspekhi Mat. Nauk, 78:2(470) (2023), 71–148 ; Russian Math. Surveys, 78:2 (2023), 273–347 |
2
|
4. |
E. R. Bigushev, O. N. German, “Diophantine exponents of lattices and the growth of higher-dimensional analogues of partial quotients”, Mat. Sb., 214:3 (2023), 71–84 ; Sb. Math., 214:3 (2023), 349–362 |
1
|
|
2021 |
5. |
O. N. German, I. A. Tlyustangelov, “Symmetries of a two-dimensional continued fraction”, Izv. RAN. Ser. Mat., 85:4 (2021), 53–68 ; Izv. Math., 85:4 (2021), 666–680 |
4
|
|
2020 |
6. |
O. N. German, “Linear forms of a given Diophantine type and lattice exponents”, Izv. RAN. Ser. Mat., 84:1 (2020), 5–26 ; Izv. Math., 84:1 (2020), 3–22 |
3
|
|
2016 |
7. |
O. N. German, “Diophantine exponents of lattices”, Sovrem. Probl. Mat., 23 (2016), 35–42 ; Proc. Steklov Inst. Math., 296, suppl. 2 (2017), 29–35 |
6
|
|
2015 |
8. |
O. N. German, K. G. Evdokimov, “A strengthening of Mahler's transference theorem”, Izv. RAN. Ser. Mat., 79:1 (2015), 63–76 ; Izv. Math., 79:1 (2015), 60–73 |
6
|
|
2013 |
9. |
O. N. German, “Badly approximable matrices and Diophantine exponents”, Chebyshevskii Sb., 14:4 (2013), 38–79 ; Doklady Mathematics (Supplementary issues), 106:2 (2022), 201–220 |
1
|
|
2011 |
10. |
Oleg N. German, “Transference inequalities for multiplicative Diophantine exponents”, Trudy Mat. Inst. Steklova, 275 (2011), 227–239 ; Proc. Steklov Inst. Math., 275 (2011), 216–228 |
9
|
|
2010 |
11. |
O. N. German, E. L. Lakshtanov, “Application of Spectral Theory to Constructing a Puzzle on the Basis of the Minesweeper Computer Game”, Mat. Zametki, 88:6 (2010), 935–937 ; Math. Notes, 88:6 (2010), 888–890 |
12. |
O. N. German, “Proof of the Faugère Criterion for the F5 Algorithm”, Mat. Zametki, 88:4 (2010), 502–510 ; Math. Notes, 88:4 (2010), 479–486 |
3
|
|
2008 |
13. |
O. N. German, E. L. Lakshtanov, “On a multidimensional generalization of Lagrange's theorem on continued fractions”, Izv. RAN. Ser. Mat., 72:1 (2008), 51–66 ; Izv. Math., 72:1 (2008), 47–61 |
15
|
|
2006 |
14. |
O. N. German, “Klein polyhedra and relative minima of lattices”, Mat. Zametki, 79:4 (2006), 546–552 ; Math. Notes, 79:4 (2006), 505–510 |
6
|
|
2005 |
15. |
O. N. German, “Sails and norm minima of lattices”, Mat. Sb., 196:3 (2005), 31–60 ; Sb. Math., 196:3 (2005), 337–365 |
15
|
|
2004 |
16. |
O. N. German, “Asymptotic Directions for Best Approximations of $n$-Dimensional Linear Forms”, Mat. Zametki, 75:1 (2004), 55–70 ; Math. Notes, 75:1 (2004), 51–65 |
2
|
|
2002 |
17. |
O. N. German, “Sails and Hilbert Bases”, Trudy Mat. Inst. Steklova, 239 (2002), 98–105 ; Proc. Steklov Inst. Math., 239 (2002), 88–95 |
8
|
|
|
|
2024 |
18. |
Yu. V. Nesterenko, V. A. Bykovskii, V. N. Chubarikov, V. G. Chirskii, O. N. German, N. M. Dobrovol'skii, “Alexander Ivanovich Galochkin (on the 80-th anniversary of his birth)”, Chebyshevskii Sb., 25:2 (2024), 20–28 |
|